Advil Liqui-Gels, Liquid Filled 200 mg Capsules
- Advil Liqui-Gels - 200 Liquid Filled Capsules.
- Solubilized Ibuprofen Capsules, 200 mg.
- Pain reliever and fever reducer (NSAID).
California’s Proposition 65 Warning: May This item contains chemicals known to cause cancer, birth defects, or other reproductive harm. Reference by California Office of Environmental Health Hazard Assessment (OEHHA) at: www.oehha.ca.gov/prop65/prop65_list/Newlist.html.
Shipping Weight : 0.60 lb